Home  >  Medicines  >  Cold & Flu  >  Vicks Cold & Flu
Vicks Action Cold and Flu Day Relief 24 Pack
Vicks Action Cold and Flu Day Relief 24 Pack
Product Code: EP78939
$11.49
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
 
General Information

Vicks Action Cold & Flu Day Relief provides non-drowsy relief from 6 cold and flu symptoms: blocked noses, headaches, runny noses, sneezing, sore throat pain and fever.

Vicks Action Cold & Flu Day Relief non-drowsy relief from 6 cold and flu symptoms:

- Blocked Nose.

- Headache.

- Runny Nose.

- Sneezing.

- Sore Throat Pain.

- Reduces Fever.

Who can use this?

Adults & Children 12 years and over.

How many should be taken?

2 tablets every 4 to 6 hours, as necessary.

How should it be taken?

Take with a glass of water.

Do not exceed:

Maximum 8 tablets in 24 hours.

How long to take it for:

Adults: Do not take this medicine for longer than a few days at a time unless advised to do so by a doctor.

Children & Adolescents (12-17 years): Do not take longer than 48 hours at a time, unless advised by a doctor.

Suitable For: Adult & Children 12 years and over

Size: 24 Tablets

Warnings
Not to given to children under 12 years.

Do not take:
If you have taken other products containing paracetamol or phenylephrine.

Do not use if any of the seals on this package or if foil seal over tablet is broken.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

Free from: Preservatives, artificial flavour, artificial colours, yeast, gluten, wheat, soy or lactose.

FIRST AID INFORMATION

If an overdose is taken or suspected, ring the Poisons Information Centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated.
Ingredients

Contains: Each tablet contains: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg

Directions
Ask your doctor before use if you:
Have high blood pressure, are taking anti-depressants, have heart problems, are pregnant, have hyperthyroid disease, have diabetes, difficulty in urination due to enlarged prostate, are suffering from reduced liver function.

STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.

Recyclable Packaging?: Yes

Product ID: 2663173
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...